# SDR 96FDEA01489

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47908
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hi-Lock Collars
- Condition: Missing
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SNRM NR 0352, VERTICAL STABILIZER ALL COLLARS MISSING FROM HI-LOCKS BETWEEN AFT H-11 BOLTS THAT ATTACH UPPER VERICAL STABILIZER TO LOWER VERTICAL STABILER.  REF LAX C-CH-02, SNRM NR 0352.
